English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 13391903      Online Users : 428
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 電機資訊學院 > 資訊工程學系 > 期刊論文 >  An O(n log n+m log log n) maximum weight clique algorithm for circular-arc graphs

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/66739

    Title: An O(n log n+m log log n) maximum weight clique algorithm for circular-arc graphs
    Authors: Shih,Wei-Kuan;Hsu,Wen-Lian
    教師: 石維寬
    Date: 1989
    Publisher: Elsevier
    Relation: INFORMATION PROCESSING LETTERS,Volume 31,Issue 3,Pages 129-134,MAY 8 1989
    Keywords: Computer Programming
    Mathematical Techniques
    Graph Theory
    Abstract: Let F be a family of arcs in a circle, where each arc is associated with a weight. The maximum weight clique problem is to find a subset of pairwise overlapping arcs in F such that their total weight is maximum. This problem was originally solved by Hsu in O(m·n) time. Recently, an O(n2log log n) algorithm was discovered by A. Apostolico and S.E. Hambrusch for the unweighted case, whereas the weighted case was posed as an open problem. We extend their approach to solve the weighted case in O(n log n+m log log n) time. Our algorithm is based on a characterization of maximum weight independent sets in bipartite graphs, which is not related to bipartite matching.
    URI: http://www.elsevier.com/
    Appears in Collections:[資訊工程學系] 期刊論文

    Files in This Item:

    File Description SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback